# SDR DXTA2014072405831

- Difficulty date: July 23, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 5,105 hours, 3,112 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200202181A
- Condition: Failed
- Location: Cabin
- Part time: 1,088 hours, 649 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE AFTER POWER CHANGES,  WOULD GET A BURNING OIL ODOR.  BECAME MORE REGULAR.  BY THE TIME OF LANDING,  THE CABIN FILLED WITH SMOKE.  TRIED ADJUSTING CABIN PACK TEMP UNSUCCESSFULLY.   REMOVED AND REPLACED CABIN ACM IAW MM 21-50-00. OPS AND LEAK CHECKED GOOD.
